# SDR CALA2017111304049

- Difficulty date: November 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 25,187 hours, 8,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR EMANATING FROM THE AFT GALLEY COFFEEMAKERS,  TURNED OFF AND ODOR WAS GONE.  REMOVED AND INSPECTED BOTH COFFEEMAKERS. PERFORMED BREW CYCLE ON BOTH. NO UNUSUAL ODORS NOTED. COULD NOT DUPLICATE FAULT.
